# SDR IPXA13M77042

- Difficulty date: February 2, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 67,299 hours, 12,548 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E BEADED DOUBLER CRACKED NEAR XOS613.  REPAIRED LT WING FIXED L/E INNER BEADED DOUBLER BETWEEN XOS 610-616 IAW EO MD11-5730-48222-A. (MAJOR)
